# SDR 07FDEA03593

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A54611160500
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFING MARK FOUND ON PYLON NR 1SPIGOT FITTING FWD PYLON TO ENGINE MOUNT REPAIR PERFORMED BY BLEND OUT TO ELIMINATE SHARP EDGES IAW EA 6-5451-112496 AND RAS 053455/005/2007 ISS A.
